‘One and a Half Dimensional’ Preferences and Majority Rule
No abstract is available for this item.
Volume (Year): 28 (2007)
Issue (Month): 2 (February)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/00355/index.htm|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gans, Joshua S. & Smart, Michael, 1996. "Majority voting with single-crossing preferences," Journal of Public Economics, Elsevier, vol. 59(2), pages 219-237, February.
- Rogoff, Kenneth, 1990.
"Equilibrium Political Budget Cycles,"
American Economic Review,
American Economic Association, vol. 80(1), pages 21-36, March.
- Denzau, Arthur T & Parks, Robert P, 1975. "The Continuity of Majority Rule Equilibrium," Econometrica, Econometric Society, vol. 43(5-6), pages 853-66, Sept.-Nov.
- Schofield, Normal, et al, 1998. " Multiparty Electoral Competition in the Netherlands and Germany: A Model Based on Multinomial Probit," Public Choice, Springer, vol. 97(3), pages 257-93, December.
- Harrington, Joseph Jr. & Hess, Gregory D., 1996. "A Spatial Theory of Positive and Negative Campaigning," Games and Economic Behavior, Elsevier, vol. 17(2), pages 209-229, December.
When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:28:y:2007:i:2:p:321-335. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.